# SDR MWEA020296

- Difficulty date: April 11, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 49209341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT LEFT AUX TANK STRUT UPPER SUPPORT BRACKET HAS EXFOLIATION AROUND A FASTENER STATION 545 LONGERON 24 LEFT.  REMOVED AND REPLACED FITTING.
